Posted by: Lola | 2009-03-04


I felt very sick this weekend. Last week I have visited my gyne and she send me for some tests as she saw something like a golf stick on my uterus. I' ve told her that I experienced some heart flutterings. She send me for some blood tests. Yesterday I visited my GP as I was not feeling well. I' m also under a lot of stress nowadays and tought it might be reason for my dizziness, headeaches, feeling nausea, jittery and no energy. The tests shown that my T4 = 16.3 and the TSH = 0.98. My doctor said it might be a simptym of hypertyroidism. He does not give me any medicine and said that I should monitor my heart rate and if the heart flutterings keep on going, I should visit him again. He only gave me Xanor pills to calm me down. According to our medical aid they paid lesser for the generic version, therefore the pharmacist gave me Zopax. It made me also feel not very well. Can you please advise me what to do? Should I go for a second opinion or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lola
Thyroid tests can be influenced by infections and other diseases, TSH is within normal levels, so you probably do not need thyroid treatment yet. Did you have an ECG heart test too?
Give the Zopax some time to work, reduce the dosage if it makes you very sleepy or whoozy. Just remember that when you stop it, you have to taper it down gradually and that you should not use this for too long as it is addictive.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.